Hi all, have been away in Mexico for 7 days. Had a fantastic vacation, lots of sun and good food. Had perfect bowels while away, that's how we all judge a vacation, isn't it? Been home for 2 days and I feel miserable. Am having trouble with dizziness and stomach upset, like I'm feeling seasick while sitting still. While I was away I did have trouble motion sickness, and I took alot of dramamine to counteract it(I get motion sick very easily--I was motion sick from snorkelling). I'm wondering if I'm experiencing a return to normal, now without the dramamine, or if I've brought home a little something extra. The way I fee today, I swear I'm never leaving the country again. Just needed someone to whine to, thanks for listening and hope every one is well today.
Sounds just like my Honeymoon in Mexico! I was fine the whole time I was there, but on the day we left I started getting sick. The next week was one of the worste I've ever had. I avoided everything I was told to avoid, but the odds are that I picked something up while snorkeling. Did you snorkel anywhere near a city? Most of them dump their sewage into the ocean, and it didn't even occur to me that although I was 30 miles up the beach from the city I was also up-current from it. Chances are pretty good that this is how I got sick. Perhaps something similar happened to you?
Catfish, UGH, I hadn't even thought of that possibility. The water was so clear and loaded with fish, I don't want to think that it was polluted in that way. My belly is a big bloated blob tonight, feels like something's going to happen and it ain't going to be good. Luckily I'm sticking close to home for a while now, with my job 1 mile away and I'll avoid long walks.
HereIam, How are you doing? Sorry to hear that you're not feeling well. I would say that Catfish brought up and interesting possibility (ewwww!), so maybe its a bit of a bug you picked up. If you're still feeling bad over a week; better get checked for intestinal parasites (ewww, again!). Well, I'll keep my fingers crossed that it's only a 3-4 day intestinal bug. Well, you had fun while you were there, I guess that's a big plus!
Queen, Thanks for asking, and I am ALL better. The doctor believes I was going through a dramamine withdrawal. I had 7 days of taking at least one tablet a day. I guess that kind of artificially adjusts your equillibrium and when you stop taking it you have to adjust back. So, I was seasick standing still, what a yucky feeling. Thank goodness I didn't bring home anything extra with me. The rest of the famiy's all square, too, so I guess we escaped Mexico unscathed.
This is an older thread, you may not receive a response, and could
be reviving an old thread. Please consider creating a new thread.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!